Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 368, Number 1

Extremes of $\alpha (\boldsymbol {t})$-locally stationary Gaussian random fields
Enkelejd Hashorva and Lanpeng Ji.
Trans. Amer. Math. Soc. 368 (2016), 1-26
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Dynamics near explicit stationary solutions in similarity variables for solutions of a semilinear wave equation in higher dimensions
Frank Merle and Hatem Zaag.
Trans. Amer. Math. Soc. 368 (2016), 27-87
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Gauss-Markov processes on Hilbert spaces
Ben Goldys, Szymon Peszat and Jerzy Zabczyk.
Trans. Amer. Math. Soc. 368 (2016), 89-108
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Diffusivity in multiple scattering systems
Timothy Chumley, Renato Feres and Hong-Kun Zhang.
Trans. Amer. Math. Soc. 368 (2016), 109-148
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Criticality for Schrödinger type operators based on recurrent symmetric stable processes
Masayoshi Takeda.
Trans. Amer. Math. Soc. 368 (2016), 149-167
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Deuring’s mass formula of a Mumford family
Mao Sheng and Kang Zuo.
Trans. Amer. Math. Soc. 368 (2016), 169-207
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Some equations for the universal Kummer variety
Bert van Geemen.
Trans. Amer. Math. Soc. 368 (2016), 209-225
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Reflected spectrally negative stable processes and their governing equations
Boris Baeumer, Mihály Kovács, Mark M. Meerschaert, René L. Schilling and Peter Straka.
Trans. Amer. Math. Soc. 368 (2016), 227-248
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Weakly proper group actions, Mansfield’s Imprimitivity and twisted Landstad duality
Alcides Buss and Siegfried Echterhoff.
Trans. Amer. Math. Soc. 368 (2016), 249-280
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Gradient estimates of harmonic functions and transition densities for Lévy processes
Tadeusz Kulczycki and Michał Ryznar.
Trans. Amer. Math. Soc. 368 (2016), 281-318
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A Lipschitz stable reconstruction formula for the inverse problem for the wave equation
Shitao Liu and Lauri Oksanen.
Trans. Amer. Math. Soc. 368 (2016), 319-335
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Positroids and non-crossing partitions
Federico Ardila, Felipe Rincón and Lauren Williams.
Trans. Amer. Math. Soc. 368 (2016), 337-363
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The quantum Gromov-Hausdorff propinquity
Frédéric Latrémolière.
Trans. Amer. Math. Soc. 368 (2016), 365-411
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Symbol length in the Brauer group of a field
Eliyahu Matzri.
Trans. Amer. Math. Soc. 368 (2016), 413-427
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Noncommutative mirror symmetry for punctured surfaces
Raf Bocklandt; With an appendix by Mohammed Abouzaid.
Trans. Amer. Math. Soc. 368 (2016), 429-469
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Finite group actions on certain stably projectionless C$^*$-algebras with the Rohlin property
Norio Nawata.
Trans. Amer. Math. Soc. 368 (2016), 471-493
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Amenability and covariant injectivity of locally compact quantum groups
Jason Crann and Matthias Neufang.
Trans. Amer. Math. Soc. 368 (2016), 495-513
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Hopf algebras having a dense big cell
Julien Bichon and Simon Riche.
Trans. Amer. Math. Soc. 368 (2016), 515-538
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A characterization of a new type of strong law of large numbers
Deli Li, Yongcheng Qi and Andrew Rosalsky.
Trans. Amer. Math. Soc. 368 (2016), 539-561
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Foliated stochastic calculus: Harmonic measures
Pedro J. Catuogno, Diego S. Ledesma and Paulo R. Ruffino.
Trans. Amer. Math. Soc. 368 (2016), 563-579
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Randomness and differentiability
Vasco Brattka, Joseph S. Miller and André Nies.
Trans. Amer. Math. Soc. 368 (2016), 581-605
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Liouvillian integrability of polynomial differential systems
Xiang Zhang.
Trans. Amer. Math. Soc. 368 (2016), 607-620
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Conjugacy classes of non-translations in affine Weyl groups and applications to Hecke algebras
Sean Rostami.
Trans. Amer. Math. Soc. 368 (2016), 621-646
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Harmonic degree 1 maps are diffeomorphisms: Lewy’s theorem for curved metrics
Gaven J. Martin.
Trans. Amer. Math. Soc. 368 (2016), 647-658
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The topological complexity of Cantor attractors for unimodal interval maps
Simin Li and Weixiao Shen.
Trans. Amer. Math. Soc. 368 (2016), 659-688
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On cubic elliptic varieties
Jürgen Hausen, Antonio Laface, Andrea Luigi Tironi and Luca Ugaglia.
Trans. Amer. Math. Soc. 368 (2016), 689-708
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Bigraphical arrangements
Sam Hopkins and David Perkinson.
Trans. Amer. Math. Soc. 368 (2016), 709-725
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Some dynamical properties of pseudo-automorphisms in dimension $3$
Tuyen Trung Truong.
Trans. Amer. Math. Soc. 368 (2016), 727-753
Abstract, references and article information
Full-text PDF